Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What are the side effects of vyvanse ?

Can vyvanse cause slipping ribs and rib pain? I took it for years with terrible subluxations and pain happening...muscle spasms...I decided to go off of it and within a week all of my rib pain and back pain went away. I m only left with the muscle weakness from the spasms. I am convinced that vyvanse is dangerous. I used to have to use a foam roller to pop the rib heads where they met at my spine in my back and now all of a sudden there s no vyvanse and they re magically better. I don t want to go back on it if its causing my problems. I also am extremely concerned that if a drug can either directly or indirectly cause such debilitating pain then why would it be on the market?
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  853
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Emergency Medicine Specialist 's  Response
DEAR DANIEL,
HI I AM DR.KAVITHA.I WOULD LIKE TO HELP YOU.
VYANSE(LISDEXAMPHETAMINE) IS A DRUG THAT CAN GIVE YOU PROBLEMS IF YOU STOP IT SUDDENLY ESPECIALLY SINCE YOU HAVE BEEN USING IT REGULARLY .
I MUST ADVICE YOU TO MEET THE DOCTOR WHO PRESCRIBED IT TO YOU IN THE FIRST PLACE AND GRADUALLY REDUCE THE DOSE AND STOP IT IF YOU REALLLY DONT WANT TO TAKE IT ANYMORE.
YOU CAN TALK TO HIM ABOUT YOUR SPASMS AND ALSO FIND OUT IF SUCH A SIDE EFFECT IS COMMON IN OTHER PATIENTS. A SINGLE CONSULTATION WILLL SOLVE YOUR PROBLEMS.
HE CAN RECOMMEND BETTER AND NEWER DRUGS THAT HAVE COME IN THE MARKET WHICH WORKS SIMILAR TO VYANSE.
SO PLEASE DONT WASTE ANYMORE TIME AND PLEASE RESTART YOUR VYANSE UNTILL YOU MEET THE DOCTOR.
BYE TAKE CARE.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor